# SDR CALA2020010600002

- Difficulty date: December 26, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 64,601 hours, 23,005 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A5301
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORZ STAB STA 92.70 VERT STIFFENER NO. 2 HAS VISIBLE CRACK. REF BY PEMCO NRS 2645N836. REPAIRED VERTICAL STIFFENER NO.2 AT RH HORZ STAB STA 92.70 IAW B 737-800 SRM. 55-10-09 REPAIRE 5 AND 55-10-01 REPAIR 11 15 A CATEGORY B REPAIR AND REQ INSPECTION THRES HOLD OF 56.000 TOTAL FIGHT CYCLES DUI AND EXTERNAL LOW FREQ. EDDY CURRENT INSPECTION AT 9000 FLIGHT CYCLES. WORK, ENTERED. ITEM ENTERED IN ERROR LP# 4123717 WAS MISIDENTIFIED AS "N" FOR SDR AND SHOULD HAVE BEEN MARKED "Y" SEE SFR# 1023316
